# SDR AALA202504118989

- Difficulty date: February 27, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT HAND EMERGENCY EXIT DOOR LINING QUICK RELEASE TERMINAL WIRE BROKEN. REPAIRED RIGHT HAND EMERGENCY EXIT DOOR LINING QUICK RELEASE TERMINAL WIRE AND PERFORMED SATISFACTORY OPERTIONAL CHECK GOOD. PER IAW B737-NGSWPM 20-90-14 AND AMM 33-51-00.
